Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 746 to 765 of 1912

746
G1 arc spline approximation of quadratic Bezier curves

Y.J. Ahn; K.Y. Lee; Kim, Hong Ohresearcher, COMPUTER AIDED DESIGN, v.30, no.8, pp.615 - 620, 1998-07

747
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

748
Gabor windows supported on [-1,1] and compactly supported dual windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.28, no.1, pp.89 - 103, 2010-01

749
Galois deformation theory for norm fields and flat deformation rings

Kim, Wansuresearcher, JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275, 2011-07

750
Gap Diffie-Hellman 군에 기반한 전방향 안전성을 갖는 서명 기법

강보경; 박제홍; 한상근researcher, 정보보호학회논문지, v.13, no.5, pp.147 - 157, 2003-10

751
Gauss sums and binomial coefficients

Lee, DH; Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.92, no.2, pp.257 - 271, 2002-02

752
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

753
Gaussian Process Regression-Based Traffic Load Balancing for Multimedia Multipath Systems

Kim, Jeongseop; Park, Jinsoo; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON NETWORK AND SERVICE MANAGEMENT, v.17, no.2, pp.1211 - 1223, 2020-06

754
Gender difference in under-reporting hiring discrimination in South Korea: a machine learning approach

Yoon, Jaehong; Kim, Ji-Hwan; Chung, Yeonseungresearcher; Park, Jinsu; Sorensen, Glorian; Kim, Seung-Sup, EPIDEMIOLOGY AND HEALTH, v.43, 2021-11

755
Gene Regulation Network Inference With Joint Sparse Gaussian Graphical Models

Chun, Hyonhoresearcher; Zhang, Xianghua; Zhao, Hongyu, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, v.24, no.4, pp.954 - 974, 2015-10

756
Gene selection using support vector machines with non-convex penalty

Zhang, HH; Ahn, Jeongyounresearcher; Lin, X; Park, Cheolwooresearcher, BIOINFORMATICS, v.22, no.1, pp.88 - 95, 2006-01

757
Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

758
Generalized average sampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.377, no.1, pp.70 - 78, 2011-05

759
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

760
Generalized consistent sampling in abstract Hilbert spaces

Kwon, Kil-Hyunresearcher; Lee, Dae Gwan, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.433, no.1, pp.375 - 391, 2016-01

761
Generalized continued fractions

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.109, no.2-3, pp.287 - 299, 2000-03

762
Generalized Delta-coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.6, pp.977 - 994, 2004-11

763
Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

764
Generalized orbital integrals of some Euler-Poincare functions of a reductive p-adic group

Chae, HJ; Koo, JaKyungresearcher, JOURNAL OF ALGEBRA, v.235, no.1, pp.94 - 103, 2001-01

765
Generalized polarization tensors for shape description

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sang Hyeon, NUMERISCHE MATHEMATIK, v.126, no.2, pp.199 - 224, 2014-02

Discover

rss_1.0 rss_2.0 atom_1.0